MathSciNet Relay Station
MathSciNet bibliographic data
MR984280 (90f:92027) 92A15 (34D40 92A17)
Wolkowicz, Gail S. K. Successful invasion of a food web in a chemostat. Math. Biosci. 93 (1989), no. 2, 249–268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement